# SDR DALA2025020700974

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 2565 · Escape Slide
- Part: Block
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0798468) R2 DOOR SLIDE LATCH BLOCK DOSENT MOVE FREELY. REMOVED AND REPLACED R2 DOOR SLIDE LATCH BLOCK IAW B737 AMM 25-66-01.
